# SDR AALA202109213162

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 64,180 hours, 28,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED L1 DOOR HARD TO ARM (GIRT BAR WILL NOT TRAVEL FAR IN THE HOOKS). ARMING HANDLE SPONGY LAST INCH OF TRAVEL. REMOVED L1 DOOR SLIDE TO FACILITATE OTHER MAINTENANCE. REPOSITIONED GIRT PROPERLY AND RE-INSTALLED SAME SLIDE PER AMM 25-62-44.
